# SDR 97ZZZX3193

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N85TA
- Make and model: Amtr KITFOX
- Aircraft serial: HCU085
- Engine: Rotax ROTAX582
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 887051
- Condition: Rod Failed
- Location: Pto Side
- Part time: 110 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT CONNECTING ROD BEARING FAILED CAUSING PISTON CONNECTING ROD TO FAIL WHICH LOCKED ENGINE.  ENGINE COOLANT AND EXHAUST TEMPERATURE NORMAL PRIOR TO FAILURE.  OIL INJECTION PUMP CHECKED OUT SATISFACTORILY.
